DEPUY SYNTHES PRODUCTS LLC 3MM FMSTK,M; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Model Number |
M-8NS-G1 |
| Medical Device Problem Codes |
Material Deformation (2976); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure.Device manufacture date is unknown.The device serial or lot number is unknown.The device serial or lot number was unknown; therefore, udi: (b)(4).
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the cutter device was stuck in the attachment and was not possible to remove from the attachment device.It was also reported determined that the device was heavily worn and corroded.It was noted in the service order that the device was unable to detach from the attachment.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, an additional report will be submitted accordingly.